Central and non-central limit theorems for weighted power variations of fractional Brownian motion

Abstract : In this paper, we prove some central and non-central limit theorems for renormalized weighted power variations of order q>=2 of the fractional Brownian motion with Hurst parameter H in (0,1), where q is an integer. The central limit holds for 1/(2q) 1-1/(2q), we show the convergence in L^2 to a stochastic integral with respect to the Hermite process of order q.
Type de document :
Article dans une revue
Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques, Institute Henri Poincaré, 2010, 46 (4), pp.1055-1079. 〈10.1214/09-AIHP342〉
Liste complète des métadonnées

Littérature citée [22 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-00184057
Contributeur : Ivan Nourdin <>
Soumis le : vendredi 21 août 2009 - 19:08:20
Dernière modification le : mardi 28 novembre 2017 - 01:15:56
Document(s) archivé(s) le : jeudi 23 septembre 2010 - 17:16:44

Fichiers

nnt.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Ivan Nourdin, David Nualart, Ciprian Tudor. Central and non-central limit theorems for weighted power variations of fractional Brownian motion. Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques, Institute Henri Poincaré, 2010, 46 (4), pp.1055-1079. 〈10.1214/09-AIHP342〉. 〈hal-00184057v3〉

Partager

Métriques

Consultations de la notice

433

Téléchargements de fichiers

100